# SDR DALA2024121611730

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 73,573 hours, 27,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3760 -DIV- DIVERTED TO PDX DUE TO LEFT AFT DOOR SOFT UNLATCH. CORRECTIVE ACTION: ADJUSTED UPPER AND LOWER LATCH TORQUE TUBE CONTROL RODS AND UPPER GATE CONTROL ROD. OPS CHECK GOOD.
